Branching processes in biology

Marek Kimmel, David E. Axelrod

Research output: Chapter in Book/Report/Conference proceedingChapter

14 Scopus citations
Original languageEnglish (US)
Title of host publicationInterdisciplinary Applied Mathematics
PublisherSpringer Nature
Pages1-280
Number of pages280
StatePublished - 2015

Publication series

NameInterdisciplinary Applied Mathematics
Volume19
ISSN (Print)0939-6047
ISSN (Electronic)2196-9973

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Computational Theory and Mathematics
  • Management Science and Operations Research

Cite this